# SDR HNAA2011060100153

- Difficulty date: May 26, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8103
- Aircraft serial: 234
- Aircraft time: 42,579 hours, 48,992 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314802
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING HIGH SPEED TAXI, NR1 MAIN GEAR TIRE BLEW.  R & R NR1 AND 2 MAIN WHEEL ASSY IAW 32-41-11. OK FOR SERVICE.
